# SDR CA080622001

- Difficulty date: June 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW TRIED (4) TIMES TO GET THE MLG DOWN. THEY USED THE EMERGENCY FREE FALL, AND THE MAINS CAME DOWN. (THE NOSE WAS ALL READY DOWN. NO EMERGENCY WAS DECLARED.) CONTACTED REPAIR STATION TO PIN THE LANDING GEAR, AND MAKE READY FOR THE FERRY FLIGHT. A/C TO FERRY FOR REPAIRS.  REMOVED AND REPLACED THE MAIN LANDING SELECTOR VALVE.
